zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solutions of compact and noncompact structures for nonlinear Klein-Gordon-type equation. (English) Zbl 1027.35119
Summary: The focusing and the defocusing branches of nonlinear Klein-Gordon-type equation $KG(n,n)$ are considered. A framework is implemented to show that the first model exhibits compactons: solitons that do not have exponential tails, whereas the second model demonstrates solitary patterns solutions. The two variants of $KG(n,n)$ equation are examined in one and higher dimensions. General formulas will be developed to present a fairly complete understanding of the solutions of compact and noncompact structures.

35Q53KdV-like (Korteweg-de Vries) equations
35Q51Soliton-like equations
37K40Soliton theory, asymptotic behavior of solutions
Full Text: DOI
[1] Kivshar, Y.: Compactons in discrete lattices. Nonlinear coherent struct. Phys. biol. 329, 255-258 (1994)
[2] Dinda, P. T.; Remoissenet, M.: Breather compactons in nonlinear Klein--Gordon systems. Phys. rev. E 60, No. 3, 6218-6221 (1999)
[3] Rosenau, P.; Hyman, J. M.: Compactons: solitons with finite wavelengths. Phys. rev. Lett. 70, No. 5, 564-567 (1993) · Zbl 0952.35502
[4] Rosenau, P.: Nonlinear dispersion and compact structures. Phys. rev. Lett. 73, No. 13, 1737-1741 (1994) · Zbl 0953.35501
[5] Rosenau, P.: On nonanalytic solitary waves formed by a nonlinear dispersion. Phys. lett. A 230, No. 5/6, 305-318 (1997) · Zbl 1052.35511
[6] Rosenau, P.: Compact and noncompact dispersive structures. Phys. lett. A 275, No. 3, 193-203 (2000) · Zbl 1115.35365
[7] Olver, P. J.; Rosenau, P.: Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support. Phys. rev. E 53, No. 2, 1900-1906 (1996)
[8] Dusuel, S.; Michaux, P.; Remoissenet, M.: From kinks to compactonlike kinks. Phys. rev. E 57, No. 2, 2320-2326 (1998)
[9] Ludu, A.; Stoitcheva, G.; Draayer, J. P.: Similarity analysis of nonlinear equations and bases of finite wavelength solitons. Int. J. Mod. phys. E 9, No. 3, 263-278 (2000)
[10] Ludu, A.; Draayer, J. P.: Patterns on liquid surfaces: cnoidal waves compactons and scaling. Physica D 123, 82-91 (1998) · Zbl 0952.76008
[11] Ismail, M. S.; Taha, T.: A numerical study of compactons. Math. comput. Simulat. 47, 519-530 (1998) · Zbl 0932.65096
[12] Wazwaz, A. M.: New solitary-wave special solutions with compact support for the nonlinear dispersive $K(m,n)$ equations. Chaos solitons & fractals appl. 13, No. 2, 321-330 (2002) · Zbl 1028.35131
[13] Wazwaz, A. M.: Exact specific solutions with solitary patterns for the nonlinear dispersive $K(m,n)$ equations. Chaos, solitons & fractals 13, No. 1, 161-170 (2001)
[14] Wazwaz, A. M.: General compactons solutions for the focusing branch of the nonlinear dispersive $K(n,n)$ equations in higher dimensional spaces. Appl. math. Comput. 133, 213-227 (2002) · Zbl 1027.35117
[15] Wazwaz, A. M.: General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive $K(n,n)$ equations in higher dimensional spaces. Appl. math. Comput. 133, 229-244 (2002) · Zbl 1027.35118
[16] Wazwaz, A. M.: A study of nonlinear dispersive equations with solitary-wave solutions having compact support. Math. comput. Simulat. 56, 269-276 (2001) · Zbl 0999.65109
[17] Wazwaz, A. M.: A computational approach to soliton solutions of the Kadomtsev--petviashili equation. Appl. math. Comput. 123, No. 2, 205-217 (2001) · Zbl 1024.65098
[18] Wazwaz, A. M.: Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method. Chaos, solitons & fractals 12, No. 8, 1549-1556 (2001) · Zbl 1022.35051
[19] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[20] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[21] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl. 135, 501-544 (1998) · Zbl 0671.34053